Thanks for writing to us.
You have a predominantly itching type of lesions.
A)The urticarial rashes you are describing could be due to "Food allergy" and the offending agent has to be eliminated.Are you taking any unusual "Sea food".
B)The other possibility could be due to Intestinal Helminthiasis
which causes Cutaneous Allergic reaction
. It could be treated by Antihelminthic medication and application of Cream of Calamine over the affected area.
C)In all likelihood it could be "Scabies"also ,the maculopapular rashes with shining surface is the characteristic lesion.The lesions will get secondarily infected with Streptococci.The use of OTC Steroids will aggravate the conditon as it will initially suppress and masks all the symptoms.So please avoid OTC -Topical steroids.
The condition is caused by a microscopic parasite called "sarcopetes scabei" which burrows in the skin folds to lay eggs and the toxin released by the rupture of eggs by scratching causes itching reaction and rashes and swelling.
Lotion of Benzyl Benzoate
Lotion applied overnight and taking bath in the morning for a few days will cure ths condition.There has to be community treatment/all in the family have to be treated.The clothing will also need to be disinfected and washed with hot water.
D)In the rarest of rare cases "Sarcoidosis" may present in the above manner for which Blood Levels of ACE(Angiotensin
Converting Enzyme ) levels of more than 250, in addition to Kweim's Intradermal Test will be confirmatory in addition to skin biopsy
If the above diagnosis have been excluded kindly consult an Internal Medicine Specialist/ Dermatologist
for pin point at a Diagnosis after investigations and institute an evidence based therapy.
Wishing you a speedy recovery.,
Dr Lt Cdr ASN Bhushan.